# SDR GTIA2017032501847

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 39,594 hours, 18,424 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Out Of Adjust
- Location: Rt Wing Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS LOCKED FROM POSITION 1 TO POSITION 2 DURING FINAL APPROACH.  ACCOMPLISHED TROUBLESHOOTING IAW TSM 27-51-00-810-818-A.   FOUND THE RT FLAP INTERCONNECTING STRUT OUT OF ADJUSTMENT,   ADJUSTED THE STRUT IAW  AMM 27-51-44.  PERFORMED AN OPS CHECK IAW AMM 27-51-44, & 27-54-00.  NO DEFECTS NOTED. OPS CHECKED GOOD.
